# SDR ASAA1148888

- Difficulty date: January 19, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C80736403
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD UPPER NO STEP PANEL INBOARD SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW B737 400 SRM 51 40 02.
